# SDR HEEA0015822

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Malfunctioned
- Location: G-Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATES IN ARMED POSITION.
